# SDR SIMA201023503

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 24,610 hours, 23,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1933
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3366 DURING THE PREFLIGHT CHECK FOUND THAT THE NR 2 BAGGAGE SMOKE DETECTOR WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 CARGO COMPARTMENT SMOKE DETECTOR IAW AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
